MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM GROUP E FACTORS 1, 3, 10, 15, 19, 34; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM GROUP E FACTORS 1, 3, 10, 15, 19, 34; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 228191
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd difco¿ salmonella o antiserum group e factors 1, 3, 10, 15, 19, 34, there was a performance issue of one vial.The performance issue is unable to be listed as insufficient information was provided.No patient impact reported.The following information was provided by the initial reporter: "can't be tested".
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1025402-2023-00044 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that while using bd difco¿ salmonella o antiserum group e factors 1, 3, 10, 15, 19, 34, there was a performance issue of one vial.The performance issue is unable to be listed as insufficient information was provided.No patient impact reported.The following information was provided by the initial reporter: "can't be tested.".

Brand Name
BD DIFCO¿ SALMONELLA O ANTISERUM GROUP E FACTORS 1, 3, 10, 15, 19, 34
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17953655
Report Number1025402-2023-00044
Device Sequence Number6715419
Product Code GRM
UDI-Device Identifier00382902281917
UDI-Public00382902281917
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/13/2026
Device Catalogue Number228191
Device Lot Number3089158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown